# SDR 2010FA0000785

- Difficulty date: July 30, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N768CR
- Make and model: Beech A36
- Aircraft serial: E3593
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 649322A1
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CYLINDER ASSEMBLIES FOR TOP O/H, FOUND SEVERAL LIFTERS SPALLED AND EXCESSIVE CAM LOBE WEAR.  RECOMMEND THAT AD 2010-11-04 AND TCM MSB098A BE REVISED TO INCLUDE ENGINE MFG EARLIER THAN SPECIFIED IN THE AD.  THIS ENGINE WAS BUILT IN 2005.
